# SDR COMA0460621

- Difficulty date: November 13, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 27,262 hours, 25,560 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 83963
- Part serial: 962
- Condition: Unreliable
- Location: Horizontal Stab
- Part time: 4,739 hours, 4,151 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 9474 STAB TRIM AND MACH TRIM CAUTION MESSAGE.  REPLACED THE HSTA AND MCU.
